MathSciNet Relay Station
MathSciNet bibliographic data
MR2084775 53C25 (32Q20)
Wang, Xu-Jia; Zhu, Xiaohua Kähler-Ricci solitons on toric manifolds with positive first Chern class. Adv. Math. 188 (2004), no. 1, 87–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement